MathSciNet Relay Station
MathSciNet bibliographic data
MR225348 57.70
Ghéorghiev, Gh. Sur les distributions structurales d'un pseudogroupe Lie. (French) Rend. Sem. Mat. Univ. Padova 39 1967 35–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement